# SDR MASA200500036

- Difficulty date: January 15, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 21,440 hours, 24,284 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Unit
- Part number: 526011
- Part serial: 410
- Condition: Failed
- Location: Audio System
- Part time: 3,089 hours, 2,617 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW CALLED IN WITH THE PTT SWITCHES STICKING WHEN SELECTED ON TRANSMITT MODE AND A FAINT BURNING SMELL.  CONTACT MAINTENANCE WAS CALLED AND RERACKED THE REMOTE ELECTRONICS UNIT AND THE CAPTAINS SIDE STARTED WORKING, SO THE AIRCRAFT WAS FERRIED TO PHX FOR FURTHER REPAIRS.  MAINTENANCE REPLACED THE AUDIO REMOTE CONTROL UNIT.
